# SDR CALA2015083194262

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 47,619 hours, 20,138 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ONE PAX AT ROW 29 SMELLED SMOKE, WHICH THEN DISSIPATED.  AFTER REVIEW OF SMOKE ODOR QUESTIONNAIRE, AN INSPECTION WAS ACCOMPLISHED WITH ALL CABIN SYSTEMS POWERED & GALLEY CHILLERS ON.  NO SMELL OR SMOKE NOTED.  ACFT BACK TO NORMAL CONFIGURATION.
